ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.1.5947

Operators on Injective Banach Lattices

Kusraev, A. G.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
†The paper deals with some properties of bounded linear operators on injective Banach lattice using a Boolean-valued transfer principle from \(AL\)-spaces to injectives stated in author's previous work.
Keywords: \(AL\)-space, \(AM\)-space, injective Banach lattice, Boolean-valued model, Boolean-valued transfer principle, Daugavet equation, cyclically compact operator, cone \(\mathbb{B}\)-summing operator
Language: English Download the full text  
For citation: Kusraev A. G. Operators on injective Banach lattices // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 42-50. DOI 10.23671/VNC.2016.1.5947
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт